# SDR DHL9980244C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 1 ENGINE NOSE COWL L/E INTERIOR AT 10 O'CLOCK POSITION INTERNAL LIP FLANGE IS CRACKED D20EN4.  ACCOMPLISHED ENG NR 1 NOSE COWL ANTI-ICE DEFLECTOR REPAIR BY TRIMMING CRACKED SECTION IAW SB 71-105 FIG 2.  TREATED AREA OF TRIMMED DEFECTOR PER DC-8 SRM 51-1-8 PG 16 6F.  APPLIED SEALANT PER SB 71-105 FIG 2.
